# SDR UALA2012021700961

- Difficulty date: February 16, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 44,301 hours, 11,504 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 887
- Condition: Discharged
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START BATTERY DISCHARGED.    INSTALLED NEW APU BATTERY PER MM, OPS CHECKED GOOD.
